My doctor decided to taper me off lexapro and replace with vibryd. After 7 weeks I was having more side effects on lexapro than it was helping. I had previously been on lexapro for 7 years so maybe my body just got used to it and it wasn't effective anymore. My doctor also added 1 mg of abilify temp until vibryd kicks in. What can I expect from this combination? This is my second day on 10mg and I've been taking it at 11:30 am with food. I desperately need relief from this depression. I have three kids and a demanding job and I'm really struggling. How long till I should see some improvement?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2012 • 6 answers
Posted 27 Jun 2012 • 36 answers
Viibryd - This drug shrank my junk, had me seeing snake shadows out of the corners of my eyes and I?
Posted 7 Dec 2013 • 2 answers
Posted 29 Jan 2014 • 2 answers
Posted 19 Mar 2015 • 1 answer